# SDR DALA2025101507556

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 78,417 hours, 34,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 RED EMERGENCY LIGHT LENS MISSING ON SEAT 27DEF.   INSTALLED NEW RED EEPL SEAT MOUNTED LIGHT LENS FOR SEAT 27 DEF. OPS CHK GOOD OK FOR SVC PER B757 AMM 33-51. (5848026)
